Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Rashes on body, facial swelling. Taken benedryl. Blood test negative for allergies. Treatment?

My husband has rashes all over his body. They go away for a while if he takes benedryl but they come back. He went to one of the Eye, Ear, Nose and Throat clinics and they charged us hundreds of dollars and ran tests and told us it would take 2 weeks before they would have the results back and we would know what was causing the rash, but when the test results came back they said he wasn t allergic to anything. At this time his face is very swollen. It is very frustrating.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query.
Your husband must be suffering from chronic urticaria. most of the cases belong to idiopathic category. That is difficult or cause not known. He must take anti histamines like benadryl or the latest non sedative like levo cetrizine one tab per day and if he under good control which means rash free for 24 hrs. he can continue the medication for few months before he stops. he may not need for more than six months.
there is nothing to worry.
meanwhile you can avoid egg, fish, fish products etc and check if it helps
have a good day
prasad pvs
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor